# SDR SWAA2021040560445

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,166 hours, 31,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY EXIT LIGHT REMAIN ILLUMINATED WHEN SWITCH IN ARMED POSITION / FOUND LEFT HAND EMERGENCY EXIT POWER SUPPLY POPPING BREAKER; R&R'D M1668 POWER SUPPLY AND BATTERY PACK PER MM 33-51-06. OPS CHECK GOOD.
